# SDR SWAA2022022217678

- Difficulty date: August 3, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 42,017 hours, 25,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORPANEL 242VF DELAMINATED FIBERS ON UPPER SURFACE / REPAIRED DELAMINATED FIBERS ON UPPER SURFACE OF FLOORPANEL 242VF IAW SRM 53-00-50-2R-9. 57066U 08/08/18
